Lemsip Max Cold & Flu in Lemon Flavour  » Medicine  »
5.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • I like that the Lemsip Max contains 1000mg of Paracetamol which is why I guess it is so effective and super fast
  • I really enjoy the bitter sweet and lemony flavor of the medicine which gives an instantly soothing and relaxing experience that melts away any tiredness and pains that are the early symptoms of fever or cold
  • I have introduced and recommend it to many of my friends and to my family members and they love it aswell


    • by true_value
      TRUSTWORTHY

      followers:26
      follow
      I am not someone who is known to come down with Cold & Flu very often but there are times when I do and when that happens I would be seriously down with high body temperature, sleeplessness, body ache, headache and blocked nose in short, I would get the dreaded Cold & Flu in all its glory.

      A few years back when I was at the drugstore shopping for some random cosmetic items I spotted the Lemsip Max Cold & Flu in Lemon Flavour. I liked the idea of this being in powder form and with Lemon Flavour they also have the one in Blackcurrant flavor but I am not a fan of that flavour. I normally used to rely on tablet forms of Paracetamol, which never seemed to work for me as it takes too long to show any effects.

      Lemsip Max Cold & Flu


      contains 12.2mg of Phenylephrine HCL (Hydrochloride) and 1000mg of Paracetamol. The Phenylephrine HCL is a nasal decongestant that reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache and Paracetamol as we all know is a well known painkiller which is effective against aches and pains and also helps in reducing fever. I like that the Lemsip Max contains 1000mg of Paracetamol which is why I guess it is so effective and super fast.

      The powder comes in Sachet form and each box of Lemsip comes with 5 sachets, the box costs around S$5.00 and is easily available at any drugstore, convenience stores and supermarkets. Each of the sachets contain 4.8g of powder and the box comes with a detailed information leaflet stating how to use and what precautions to take.

      The medicine claims to ...


      • be effective in curing Headache, Fever, Blocked Nose, Body Aches & Pains and Sore Throat and that it is for the symptomatic relief of cold and flu. As per the directions it is not suitable for children under 12 years of age and those with Diabetes, High Blood Pressure, liver trouble and those who are pregnant should consult their doctors.

        As for me ever since I have got the Lemsip Max I have never one been down with Cold & Flu as badly as before. Just one sachet is enough when I get the slightest feeling that I might be getting a cold. I pour one sachet of the powder into a mug and add hot water to it and sip it before going to bed and by morning I am fresh and fit.

        I really enjoy the bitter sweet and lemony flavor of the medicine

        which gives an instantly soothing and relaxing experience that melts away any tiredness and pains that are the early symptoms of fever or cold. I have never suffered any side effects from taking the medication and usually one sachet is enough so a box of 5 lasts a long long time.

        Not only me but my husband too loves it and we always keep a box in our drawer and are never without it whenever we travel overseas for holiday trips. I have introduced and recommend it to many of my friends and to my family members and they love it aswell.

        Being down with Cold & Flu for days and visiting the doctor to get relief at a high price has become a thing of the past for me and my husband. Lemsip Max Cold & Flu is our in-house trusted and ever reliable doctor.

        I highly recommend it.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in August, 2010. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 2623081241580931/k2311a0823/8.23.10
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy